CSN Login
Members Online: 4

Sterile

browndog1
Posts: 2
Joined: Oct 2008

29 year survivor of ALL. 48 years old. Had Testicles radiated 27 years ago when the ALL came back in my testicles. Take testosterone shots every other month (really need to every month). I am having problems with my sex life with wife. Is this a normal side-effect?

rossgipson's picture
rossgipson
Posts: 26
Joined: Nov 2008

Yep. In fact, if you'd had testicular radiation like I did at a younger age it would've stunted your development in that area. I too have problems with my sex life. Everything works down there, but like you, I have to take testosterone treatment for it, and I am also sterile from the radiation.

You take the shots...have you considered the gel? I took the shots for awhile, but they made it very painful because I had to get them in the leg. The gel is nice, but very expensive. Androgel does have a patient assistance program I took advantage of when I was uninsured, and if you don't make a lot of money they will cover all the cost. You might as your doc about it.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network